Remarks on some monotonicity conditions for the period function

Tom 26 / 1999

R. Chouikha, F. Cuvelier Applicationes Mathematicae 26 (1999), 243-252 DOI: 10.4064/am-26-3-243-252

Streszczenie

We are interested in the optimality of monotonicity criteria for the period function of some planar Hamiltonian systems. This study is illustrated by examples.

Autorzy

  • R. Chouikha
  • F. Cuvelier

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek